MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. DIGIVAL INSTRUMENT (OUS); DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. DIGIVAL INSTRUMENT (OUS); DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS
Catalog Number LFR-000
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being filed on an international product, list number lfr-000 that has a similar product distributed in the us, list number lfr-024.B3: the date indicated is an approximation as the exact event dates were not provided.The remainder of the investigation is in progress.A supplemental report will be provided pending completion, or upon receipt of new information.
 
Event or Problem Description
The customer reported that the power cord insulation was torn, exposing the wire within and that the cord sparked from the damaged area of the digival instrument power cord on an unknown date.An abbott field support representative confirmed that there have been no health problems or any harm/injury to the customer as a result of this issue.
 
Event or Problem Description
The customer reported that the power cord insulation was torn, exposing the wire within and that the cord sparked from the damaged area of the digital instrument power cord on an unknown date.An abbott field support representative confirmed that there have been no health problems or any harm/injury to the customer as a result of this issue.
 
Additional Manufacturer Narrative
This report is being filed on an international product, list number lfr-000 that has a similar product distributed in the us, list number lfr-024.B3: the date indicated is an approximation as the exact event dates were not provided.Corrected data: g4 - pma/510(k) #.Investigation summary: an investigation was performed by abbott diagnostics scarborough, inc.In which the instrument power cable was confirmed to be damaged/frayed upon review of a customer provided image.The damage was determined to be cause by user mishandling and no product defect was found.Damaged cords present no danger to the user.The supply output is 12v and the design contains a failsafe which shuts down the supply in the event of electrical short circuit resulting from exposed wiring.The product will continue to be monitored and tracked.

Brand Name
DIGIVAL INSTRUMENT (OUS)
Common Device Name
DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key23292076
Report Number1221359-2025-00439
Device Sequence Number20029625
Product Code PSZ
UDI-Device Identifier00811877010623
UDI-Public(01)00811877010623
Combination Product (Y/N)N
Initial Reporter CountryJP
PMA/510(K) Number
K162642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLFR-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown